# SDR SWAA2020011340397

- Difficulty date: January 8, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 26,118 hours, 11,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT INOP.         / R&R BATTERY BACK IAW AMM.
